MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI GRN,LF,PF,8.0

Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI GRN,LF,PF,8.0
Catalog Number MSG9280
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the glove tore during donning.".
 
Additional Manufacturer Narrative
The reported concern was tearing while donning, and the updated complaint information stated the gloves had a hook-like tear at the bead, but were within the specified thickness.The investigation noted photo received: no, sample received: no, picture / sample evaluation: n/a; inspection records for the reported sku lot were reviewed and the lot passed with no abnormalities noted, and scar and capa records for the glove division were reviewed with no opened scars or capas for the reported sku in the last 24 months.In the absence of a physical sample or high-quality, detailed photos, medline was unable to confirm the presence of a defect during this investigation.The true root cause could not be accurately determined, and the quality team will continue to monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG, SENSICARE PI GRN,LF,PF,8.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50870203
Report Number1417592-2026-49025
Device Sequence Number10715169
Product Code KGO
UDI-Device Identifier10888277417175
UDI-Public10888277417175
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9280
Device Lot NumberMFV25030028J
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown